MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL¿; VASCULAR CATHETER INTRODUCTION KIT, NON-STEERABLE

MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL¿; VASCULAR CATHETER INTRODUCTION KIT, NON-STEERABLE
Catalog Number PID5F11018SS/H
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
It was reported that part of the sheath tip was found to be broken after completion of the procedure when removing the sheath.The sheath was used for pedal access.Several wires and balloons were introduced through the sheath.No patient injury.
 
Additional Manufacturer Narrative
The suspect device was partially returned for evaluation.The failure as reported was observed via a picture provided.Upon evaluation, the returned device passed functionality tests and functioned as expected.The root cause can not be determined.A search of the complaint database was performed and 1 similar complaint for this lot number was found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the engineering, quality, and management team members.

Brand Name
PRELUDE IDEAL¿
Common Device Name
VASCULAR CATHETER INTRODUCTION KIT, NON-STEERABLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key25033733
Report Number1721504-2026-00026
Device Sequence Number18372730
Product Code DYB
UDI-Device Identifier00884450114674
UDI-Public00884450114674
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K173750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPID5F11018SS/H
Device Lot NumberH3366709
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown